Childhood Diseases

Question
Posted by: Moms | 2009/09/03

Q.

measles like symptoms

Hi Doc
I took my son for measles vaccination(12 months) last week, he now has a fever and measles like rash(the nurse told me this might happen) but now i dont know how to treat it. Any advice?
Thank you kindly

Expert's Reply

A.

Paediatrician

This certainly may occur after the measles vaccination. This will be a very mild form of measles.All you need to do is to give your baby Panado if he has a fever and make sure that he drinks regularly. The rash should diasppear after about 48 to 72 hours.If you are concerned about him please ask your doctor to see your baby son.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.